# SDR CALA2017111804141

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 65,826 hours, 27,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D31517317
- Part serial: 9048
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SOFT COVER RELEASE CABLE SAFETY BROKEN.  INSTALLED A  SLIDE.
